# SDR REXA2022071301561

- Difficulty date: July 8, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 33,058 hours, 23,089 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 601R383887
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PAX DOOR SURROUND AFT LATCH FITTING IS CHAFFED.	REMOVED AND INSTALLED NEW SERVICEBLE PAX DOOR AFT UPPER PIN STOP FITTING. REF. CRJ900 AMM 52-11-02-000-830-A01
